# SDR TRAX200700174

- Difficulty date: February 4, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 8,990 hours, 7,604 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED -STEERING INOP- CAUTION MESSAGE AFTER GEAR RETRACTION.  RAN QRH, LANDED WITH NWS OFF.  RESET BREAKERS ON GROUND AND NWS RESET.  TAXIED TO GATE AS NORMAL.  EMERGENCY DECLARD.  FLTS 4423, 4430 CX.
